# SDR DALA14028109018

- Difficulty date: May 6, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 53,809 hours, 39,187 cycles
- System (JASC): 3810 · Potable Water System
- Part: Water Heater
- Condition: Failed
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT WAS DIVERTED DUE TO FUMES COMING FROM FIRST CLASS LAVATORY.  MAINTENANCE FOUND THE FIRST CLASS LAVATORY WATER HEATER INTERNAL WIRING CHARRED AND CONNECTOR P1-385 DISCOLORED.  REPLACED BOTH THE CONNECTOR AND THE WATER HEATER.
